# SDR UALA2012072003952

- Difficulty date: July 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 67,055 hours, 11,914 cycles
- Engine: Pwa PW4077
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 15441007
- Part serial: 1128
- Condition: Leaking
- Location: Rt Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SMALL HYDRAULIC LEAK FROM RT OTBD FLAPERON ACTUATOR ROD END.  FOUND RT FLAPERON OTBD ACTUATOR ROD END LEAKING 2 DROPS PER MINUTE WITHIN LIMITS.  REPAIR WITHIN 75 FLIGHT HOURS.  SERVICE HYDRAULICS TO FULL.
